Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How soon after being on antibiotics?

Would you/Can you get a yeast infection from the antibiotics?

I was on antibiotics for a week. Then a month later, I got a yeast infection. The dr said it was probably because of the antibiotics, but it seems like I was on the meds too long ago for them to be connected.

Answer Question
 
Crystal1124

Asked by Crystal1124 at 2:48 PM on May. 22, 2009 in Health

Level 11 (578 Credits)
Answers (1)
  • It's possible, but I usually get them during the course of the antibiotics
    Zakysmommy

    Answer by Zakysmommy at 3:29 PM on May. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN